RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., Ser. 1, 2003, Volume 10, Number 2, Pages 56–65 (Mi da157)  

This article is cited in 3 scientific papers (total in 3 papers)

An algorithm for solving the three-index axial assignment problem on one-cycle permutations

E. Kh. Gimadi, N. M. Korkishko

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Full text: PDF file (435 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 519.8
Received: 03.02.2003
Revised: 31.03.2003

Citation: E. Kh. Gimadi, N. M. Korkishko, “An algorithm for solving the three-index axial assignment problem on one-cycle permutations”, Diskretn. Anal. Issled. Oper., Ser. 1, 10:2 (2003), 56–65

Citation in format AMSBIB
\Bibitem{GimKor03}
\by E.~Kh.~Gimadi, N.~M.~Korkishko
\paper An algorithm for solving the three-index axial assignment problem on one-cycle permutations
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2003
\vol 10
\issue 2
\pages 56--65
\mathnet{http://mi.mathnet.ru/da157}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2001802}
\zmath{https://zbmath.org/?q=an:1113.90102}


Linking options:
  • http://mi.mathnet.ru/eng/da157
  • http://mi.mathnet.ru/eng/da/v10/s1/i2/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. G. Afraimovich, “Multi-index transport problems with decomposition structure”, Autom. Remote Control, 73:1 (2012), 118–133  mathnet  crossref  isi
    2. L. G. Afraimovich, “Multiindex transportation problems with $2$-embedded structure”, Autom. Remote Control, 74:1 (2013), 90–104  mathnet  crossref  isi
    3. E. Kh. Gimadi, Yu. V. Glazkov, O. Yu. Tsidulko, “The probabilistic analysis of an algorithm for solving the $m$-planar $3$-dimensional assignment problem on one-cycle permutations”, J. Appl. Industr. Math., 8:2 (2014), 208–217  mathnet  crossref  mathscinet  isi
  • Дискретный анализ и исследование операций
    Number of views:
    This page:390
    Full text:151
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019